# SDR ASAA1159522

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 13,226 hours, 3,956 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1713X4
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 6,777 hours, 2,155 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 HF RADIO WILL NOT TRANSMIT MIC WILL EITHER NOT CYCLE OR RADIO STICKS IN TUNING MODE WITH A CONTINOUS TUNNING TONE.  MUST CYCLE TRANSMIT SWX TO STOP.  CONFIRMED FAULT.  REPLACED NR 2 HF TRANSCEIVER PER AMM 23 11 21 400 801.  GROUND SYSTEM VERIFICATION CHECK GOOD.  ACFT OK FOR SERVICE.
